MAUDE Adverse Event Report: ECHOSENS SA FIBROSCAN; ULTRASONIC PULSED ECHO IMAGING SYSTEM

ECHOSENS SA FIBROSCAN; ULTRASONIC PULSED ECHO IMAGING SYSTEM
Model Number 530
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885); Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Between two examinations.Staff members reported sparks and a burning smell.The device was immediately removed from the room and taken toward an open area.While it was being moved, the machine caught fire.The fire self-extinguished with in a few seconds.No harm occured to any person.

Brand Name
FIBROSCAN
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM
Manufacturer (Section D)
ECHOSENS SA
6 rue ferrus
paris, 75014
FR  75014
Manufacturer (Section G)
ECHOSENS CRETEIL
5 rue jean lemoine
creteil val-de-marne, 94000
FR   94000
Manufacturer Contact
fanny patoureaux
6 rue ferrus
paris, 75014
FR   75014
MDR Report Key24291612
Report Number3010258456-2026-00001
Device Sequence Number18474693
Product Code IYO
UDI-Device Identifier03662264001185
UDI-Public03662264001185
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K223902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown